# SDR CALA2016121201073

- Difficulty date: December 12, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 44,512 hours, 15,262 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 15 EMERGENCY LIGHT INOPERATIVE. CONNECTED THE WIRE AT QUICK DISCONNECT CONNECTION.  OPS CHECKED GOOD.
